# SDR FDEA202007242023

- Difficulty date: July 24, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 TURBINE CASE WEAR 4.5 INCH BELOW OB SIDE TR HOLD OPEN BRACKET. REPAIRED NR 2 ENGINE TURBINE CASE, IAW FEDEX EA: F-7257-T0355605A P1 TITLE: ENGINE-TURBINE CASES/FRAMES-ENGINE NR 2 TURBINE CASE WEAR.
